# SDR UIEA2022092101031

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 2598 S11r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BODY BS 2598 BULKHEAD FWD STR 11 LOWER FITTING ONE EACH FASTENER HOLE FOUND CRACK AND TWO EACH EXISTING FASTENER HOLES SIZE (DIAMETER 0.278") LARGE THAN EO FASTENER HOLES SIZE (DIAMETER 0.250")( CRACK FTG REPLACEMENT AND 2EA LARGE FASTENER HOLES INSTALLED FASTENERS AS PER RI NO. RI-53-00-15891 REV B )
